# SDR CALA2025062005738

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 111,171 hours, 14,933 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE AT CRUISE LOCKING UNLOCKING NO ACTIVE FAULT MSG OR FAULT HISTORY. CONFIRMED NO FUEL LEAK FROM AIRCRAFT, FUEL IMBALANCE FIM TASK 28-22 TASK 847 CARRIED OUT. CONFIRMED THE CENTER FUEL TANK OVERRIDE/JETTISON PUMP DOES NOT TRANSFER BETWEEN LEFT MAIN AND LEFT CENTER TANKS. FURTHER FIM 28-22 TASK 849 ACTIONED UP TO AND INCLUDING D 1 (F), LEFT AND RIGHT FUEL TANK QUANTITIES REMAINED CONSTANT FOR OVER 45 MINS. CENTRE TANK QUANTITY ALSO REMAINED CONSTANT LEFT CTR L OVRD FUEL PUMP CTRL PULLED AND COLLARED.CENTER TANK FUEL PUMP FLOW RATES COMPARED WHEN OPERATING INDIVIDUALLY. BOTH LEFT AND RIGHT CENTER PUMPS TRANSFERRED 8000 LBS OF FUEL IN 7 MINS 0 SECONDS. REF AMM 28-22-08-720-801, ALL 4 MAIN TANK BOOST PUMP, JETTISON PUMP AND OVERRIDE/JETTISON PUMP DISCHARGE CHECK VALVES FUNCTION CHECK. NIL FUEL TRANSFER ON ANY DISCHARGE CHECK VALVE NOTED. FUEL LEVELS REMAINED STABLE UNABLE TO CARRY OUT FIM 28-22 TASK 849 STEP D (1) (G) AT THIS TIME DUE FUEL TRUCK AVAILABILITY FUEL SCAVENGE SYSTEM FUNCTIONAL TEST CARRIED OUT REF AMM 28-22-00-720-805,.BOTH WITHIN LIMITS. REF FIM 28-22 TASK 849 STEP D (1) (G), REFUEL/JETTISON AND FUEL FEED MANIFOLD LEAK TEST CARRIED OUT REF AMM 28-21-00-790-802, BOTH TESTS E (1) AND (2) RESULT IN 0 LITRE LEAKAGE MEL 2822R REJECTING , CENTER PUMPS FUNCTIONING FUEL SYSTEM FOUND TO BE OPERATING CORRECTLY. NIL LEAKS EVIDENT, FUEL LEVEL REMAINED CONSTANT THROUGHOUT ALL TESTS. EICAS FUEL IMBALANCE MESSAGE WAS NOT TRIGGERED DURING FLIGHT.
